MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SODIUM FLUORIDE: 3 MG NA2 EDTA: 6 MG BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SODIUM FLUORIDE: 3 MG NA2 EDTA: 6 MG BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 367587
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 3 of 3: it was reported while using bd vacutainer® sodium fluoride: 3 mg na2 edta: 6 mg blood collection tubes, an unspecified number of tubes underfilled.No adverse impact was reported regarding the patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.A total of 100 retained samples were visually inspected and the indicated failure mode for underfill with the incident lot was not observed as all product specifications were met.Functional tests were performed on 10 retained samples, and all tubes were within specification limits with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® SODIUM FLUORIDE: 3 MG NA2 EDTA: 6 MG BLOOD COLLECTION TUBES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23968040
Report Number1917413-2025-01732
Device Sequence Number17375622
Product Code JKA
UDI-Device Identifier30382903675877
UDI-Public(01)30382903675877(17)260331(10)4318812
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K231237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number367587
Device Lot Number4318812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown